MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. 2.5MM COMPRESSION SCREW SYSTEM - HEADLESS

TREACE MEDICAL CONCEPTS, INC. 2.5MM COMPRESSION SCREW SYSTEM - HEADLESS
Model Number SK20
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after initial bilateral bunion surgeries on (b)(6) 2020 (right foot) and (b)(6) 2020 (left foot), all hardware was removed in a revision surgery on (b)(6) 2022 due to pain.No devices were returned to the manufacturer for evaluation.The device history records for all devices intended to be implanted were reviewed ((b)(4)) and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.The other devices explanted in the same revision surgery were also tmc devices which were reported in mdrs 3011623994-2022-00050, 3011623994-2022-00051, 3011623994-2022-00052 and 3011623994-2022-00053.Although a number of factors could have contributed to what was reported, the most likely cause cannot be determined.Based on the available information, there have been no deficiencies or failure alleged/found against any tmc device, nor were there any reported issues with the initial placement or healing of the surgical site.The company will supplement the mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that after initial bilateral bunion surgeries on (b)(6) 2020 (right foot) and (b)(6) 2020 (left foot), all hardware was removed in a revision surgery on (b)(6) 2022 due to pain.There were no deficiencies or malfunctions alleged/found with any tmc device, nor were there any reported issues with placement of the device or healing of the surgical site.

Brand Name
2.5MM COMPRESSION SCREW SYSTEM - HEADLESS
Common Device Name
SCREW
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
203 fort wade road, suite 150
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC.
203 fort wade road, suite 150
ponte vedra FL 32081
Manufacturer Contact
uriza shums
203 fort wade road, suite 150
ponte vedra, FL 32081
9043735940
MDR Report Key14647316
Report Number3011623994-2022-00054
Device Sequence Number14876216
Product Code HWC
UDI-Device Identifier00853114006112
UDI-Public00853114006112
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K172617
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2022
Device Model NumberSK20
Device Lot Number19090013428
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2022
Initial Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale